MathSciNet Relay Station
MathSciNet bibliographic data
MR1710665 12H05 (34A30)
Magid, Andy R. Differential Galois theory. Notices Amer. Math. Soc. 46 (1999), no. 9, 1041–1049.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement